MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1620C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Abdominal Pain (1685); Rupture (2208)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted for the endovascular treatment of an abdominal aortic aneurysm on the (b)(6) 2011.It was reported that the patient presented emergently to er approximately eight years and 7months post the index procedure with severe abdominal pain.A ct scan preformed early on the following confirmed a type ib endoleak on the left side.The aneurysm was noted to be 83mm in diameter.Initially the patient's condition was reported as stable but their condition deteriorated and an aneurysm rupture was confirmed.It is reported that the patient received treatment and the physician implanted a etlw1616c93e bridge limb and a etlw1628c93e limb to extend down to the left internal iliac artery (it was noted there was 91mm of uncovered lcia).The physician also implanted an etlw1624c93e limb that extended down to the right internal iliac artery (it was noted there was 20mm of uncovered rcia).It was reported that the event was resolved and seal achieved.As per the physician the cause of the event is anatomy.It is reported that the patients aneurysm sac continued to dilate over nine years and had lost seal resulting in the type ib endoleak on the left side.No additional clinical sequalae were reported and the patient is fine.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9563248
Report Number9612164-2020-00135
Device Sequence Number16716094
Product Code MIH
UDI-Device Identifier00613994761910
UDI-Public00613994761910
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2013
Device Model NumberENLW1620C124E
Device Catalogue NumberENLW1620C124E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight94